Some complexity problems on single input double output controllers

Hangos, Katalin and Tuza, Zsolt and Yeo, A. (2009) Some complexity problems on single input double output controllers. Discrete Applied Mathematics, 157 (5). pp. 1146-1158.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:05
Last Modified: 11 Dec 2012 16:05
URI: http://eprints.sztaki.hu/id/eprint/5955

Update Item Update Item